Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pravastatin and enlarged prostate seem to cause constipation. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
pravastatin and enlarged prostate seem to cause constipation.
Posted Fri, 11 Oct 2013 in Medicines and Side Effects
Answered by Dr. Venkat Sivayogi 55 minutes later
Brief Answer:

Detailed Answer:
Welcome to Healthcare magic,

As your question is not clear I request you to ask in a way like this..

1. what excatly is your problem?
2. whether you want to ask pravastatin use is linked with constipation?
3.or else enlarged prostate linked with constipation?

Awaiting for your reply,
Above answer was peer-reviewed by
Follow-up: Pravastatin and enlarged prostate seem to cause constipation. Suggest? 14 minutes later
Answered by Dr. Venkat Sivayogi 19 minutes later
Brief Answer:
Its use not documented to cause constipation

Detailed Answer:
Welcome back,

My answer is - NO

Pravastatin is NOT linked with constipation. Instead it causes flatulence and abdominal bloats. Those patients who are reporting constipation after pravastatin use,they may have already had that problem.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor